# SDR DALA2016100407013

- Difficulty date: October 4, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 41,865 hours, 28,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE CABIN DOOR VERTICAL EMERGENCY EXIT LIGHTS AT BOTH L1 AND L2 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS FOR THE NOTED LIGHTED AREAS AND THE OPERATIONAL CHECK WAS GOOD.
